# SDR DALA2017040402721

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,577 hours, 58,537 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Apu Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DUAL PACK CONFIDENCE CHECK FOUND APU GENERATOR FEEDER CABLES SCOTCHED AND BLACKENED. PULLED AND COLLARD APU CNTR/APU DOOR CNTL/AND APU GEN CNTL C/BS.  RMVD L/H AFT STAIR SIDEWALL FOR ACCESS. RMVD APU INLET SCREEN FOR ACCESS. RMVD JUMPER BETWEEN TB S3-282 AND R5-1109. RPLD TB S3-282 AND RETERMINATED WIRES 3X1B00AL, 3X2B00AL, AND 3X3V00CAL. ALL WORK C/W PER BSWPM CHAPT 20. REMOVED AND REPLACED APU FEED CABELS 3X2A0AAL, 3X2A0BAL, AND 3X3A0CAL IAW BSWPM 20-10 AND 20-20. C/W ERA 5772778-14 REV O. ALL C/B'S GND OPS CHECKES APU GEN NO DEFECTS NOTED INSTLD L/H AFT STAIR SIDEWALL PANEL.  (LP9088475)
